Some Slater's Type Inequalities for Convex Functions Defined on Linear Spaces and Applications
S. S. Dragomir
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
Some inequalities of the Slater type for convex functions defined on general linear spaces are given. Applications for norm inequalities and f -divergence measures are also provided.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/168405.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/168405.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:168405
DOI: 10.1155/2012/168405
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().